# SDR FDEA200907293007

- Difficulty date: July 29, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310-324
- Aircraft serial: 542
- Aircraft time: 38,893 hours, 11,638 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A537786852
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT - MANHOLE FITTING - CORROSION FOUND BTW FR38.1&FR38.2.  CORROSION REMOVED IAW SRM 51-74-10. MANHOLE WAS REPAIRED IAW A310 SRM 53-14-  12 FIG.203.
